# SDR ASAA2018052324773

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,246 hours, 8,521 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Part number: 6237M118A
- Part serial: 804679
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 29,258 hours, 8,524 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL INTO KSJC AT APPROX 1,000 MSL WE GOT A FLASHING BOX AROUND OUR DU ENGINE INDICATION DISPLAYS, NR 1 ENGINE VIBRATION INDICATOR WENT AS HIGH AS 4.0 W/A WHITE HIGHLIGHT AROUND THE NR 1 ENGINE VIBRATION GAUGE, THE FLASHING STOPPED MOMENTARILY & THEN RESUMED AFTER ABOUT 10 SECONDS ON SHORT FINAL. GROUNDED - YES. C/W TSR 701829 STEPS 1,2,3 AND FIM 71-05 TASK 808 PARAGRAPH E REPORTED FINDINGS TO TECH SERVICES. EXAMINED & RANG WIRES BETWEEN AVM BOX CONNECTOR TO FFCCV SENSOR CKT ALSO TO THE NR 1 BEARING SENSOR CKT, NO DEFECT NOTED FOR BOTH CKT, INSPECTED NR 1 ENGINE FAN BLADES & BLADES SEAL, ACCOMPLISHED BOROSCOPE INSPECTION OF BOOSTER HPC 1, 3 AND 8 LPT 1-3 REF AMM 72-00-00-200 NO DAMAGE NOTED, ALL PLUGS REMOVED & REINSTALLED & SAFETIED, REMOVED AND REPLACED FFCC VIBRATION SENSOR REF AMM 77-31-04, LEAKED CHECKED NR 1 ENGINE DRIVE PAD NO LEAKS NOTED, PERFORMED REPAIR CONFIRMATION PER FIM 71-05 TASK 808 OPS CHECKED GOOD.
